# SDR HNAA2017071000231

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145
- Aircraft serial: 145111
- Aircraft time: 41,949 hours, 38,570 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF ROLL, TAKE OFF WARNING SPOILER SOUNDED. SPOILERS DID DEPLOY.  INSPECTED CMC WITH NO RELATED MESSAGES DISPLAYED, OPS CHECKED IAW AMM 27-63-01-700-801, OPS CHECKED GOOD, OK FOR SERVICE.
